Skip to Main content Skip to Navigation
Journal articles

Deterministic polynomial approach in the plane

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-03138478
Contributor : Yoann Dieudonné Connect in order to contact the contributor
Submitted on : Thursday, February 11, 2021 - 10:50:23 AM
Last modification on : Friday, October 8, 2021 - 4:28:07 PM

Identifiers

Collections

Citation

Yoann Dieudonné, Andrzej Pelc. Deterministic polynomial approach in the plane. Distributed Computing, Springer Verlag, 2015, 28 (2), pp.111-129. ⟨10.1007/s00446-014-0216-5⟩. ⟨hal-03138478⟩

Share

Metrics

Les métriques sont temporairement indisponibles